# SDR VJ9800147

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Tray
- Part number: 1A306501
- Condition: Corroded
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY TRAY, LT SIDE, IN E/E COMPARTMENT CORRODED BEYOND LIMIT IAW DC9 SRM 53-01, FIG 1.  REMOVED CORROSION IAW DC9 SRM 51-10-3.  FABRICATED DOUBLER REPAIR FROM 2024T3, 7/8 BY  13/8 BY 35/8 INCHES, IAW DC9 SRM 53-01, FIG 2.  TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-3 AND 51-10-2.
